[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Scars

Hi. I was diagnosed two years ago with type 1 and I have been on the minimed
pump for over a year. I am a fair-complexion person, and I have the WORST
problem with my sites. I change them every 2 days and for a week to two
weeks after, I will have a scab.  My stomach  and upper rear are covered
with dark spots from scar tissue (I assume), and since I am so fair they are
really noticeable. It is getting so bad that I hate the thought of going out
in a bathing suit. I never used to be uncomfortable about my body, but these
scars drive me crazy. Is this a common problem with injection sites? I guess
in the long run I don't mind the scars, because I really can't change it and
it is better than diabetic coma, but maybe knowing that there are others out
there with similar problems might make it easier to deal with. Thank you for
listening. Kelby ;0)

 [demime 0.98e removed an attachment of type application/ms-tnef which had a
name of winmail.dat]
for HELP or to subscribe/unsubscribe, contact: